# SDR ASOA2016062314982

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 32,794 hours, 23,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN HOUSING ABOVE SERVICE DOOR IS BROKEN, HANGING LOOSE.  R & R EMERGENCY EXIT SIGN HOUSING ABOVE SERVICE DOOR IAW AMM 33-51-05.  OPS CHECKS GOOD.
